# SDR SWIA201438082

- Difficulty date: May 22, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 28,635 hours, 23,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT PULLEY MOUNT FOR ASSIST MOTOR.  C-CHECK, REPAIRED PAX DOOR AFT DRAG ANGLE NEAR PULLEY MOUNT IAW REO.
